Hi i recently got some white bumps on my right side of the face which are not pimples i have taken a treatment in which my doctor suggested me to apply onabet cream on it...but it dsnt seem to have any effect also i was having itching because of it ...please any1 can help me with the solution?
Like the answers? Chat privately for 24 hours with the doctor of your choice
we cannot prescribe medicine without examination...kindly follow up with the doctor..itching after using the cream may be due to allergy... so better to get examined again and start treatment
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.